MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · AJNR. American journal of neuroradiology · 2000

Reversible tacrolimus-induced neurotoxicity isolated to the brain stem.

Oliverio P J, Restrepo L, Mitchell S A, Tornatore C S, Frankel S R

Клинический случайСтатьяПеревод в очереди

Аннотация

Diplopia, nystagmus, visual hallucinations, and internuclear ophthalmoplegia developed in a 30-year-old woman 84 days after she received a matched, unrelated bone marrow transplant for chronic myeloid leukemia. A regimen of tacrolimus had been administered since the transplantation was performed. MR imaging revealed bilaterally symmetric regions of signal abnormality with abnormal contrast enhancement in the brain stem. No supratentorial abnormality was present. Tacrolimus therapy was discontinued, and the symptoms resolved. MR imaging that was performed 10 days after tacrolimus was discontinued showed resolution of the abnormalities.

Для цитирования: Oliverio P J, Restrepo L, Mitchell S A, Tornatore C S, Frankel S R. Reversible tacrolimus-induced neurotoxicity isolated to the brain stem.. AJNR. American journal of neuroradiology. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.